# SDR 20001130SH003

- Difficulty date: November 9, 2000
- Submitted: November 30, 2000
- Operation: General aviation
- Aircraft: N9LV
- Make and model: Gulstm 690B
- Aircraft serial: 11550
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 86000529
- Condition: Corroded
- Location: Pilot Seat
- Part time: 6,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT INBOARD SEAT RAIL LOCATED AT THE FLOOR ATTACHMENT HAD EVIDENCE OF CORROSION AT THE AFT ATTACHMENT SCREWS.  (X)
